Bf cant ejaculate but can gain an erection?
is it me, the meds, or the porn is within any thing i can do to give support to him ejaculate
Beyond a shadow of a doubt it is the medications. The worst contraindication of hypertensives, statins & anti depressants is a loss of libido & proficiency to ejaculate.
Cut his penis off. It works great. Besides, you can gum it back on whenever he requests it.
Usually, that happens when you are tired or simply don't have satisfactory, but you should not worry roughly him finishing, usually we feel discouraging ourselves and don't blame you. Let him rest and ask him not masturb... before he see you.
I think it's due the the drug that he is taking. Some drugs for hypertension has the side effects of lower libido, and ease male's activity. such drugs are beta blocker. you can check the baptize of the drugs, usually ends with -lol. for eg : labetolol, propanolol...etc.
possibly is the medicines.
a man can simply ejaculate so much in a afternoon. if he's watching a lot of porn, you can guess where on earth he's using it up.
The medicine and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
More Questions and Answers...